Uniform bounds for rational points on complete intersections of two quadric surfaces
Journal article, 2018

We give uniform upper bounds for the number of rational points of height at most B on non-singular complete intersections of two quadrics in P^3 defined over Q. To do this, we combine determinant methods with descent arguments.

descent.

Diphantine equations

rational points

determinant method

Elliptic curves

Author

Manh Hung Tran

Chalmers, Mathematical Sciences, Algebra and geometry

Acta Arithmetica

0065-1036 (ISSN)

Vol. 186 4 301-318

Subject Categories

Mathematics

DOI

10.4064/aa170321-24-3

More information

Latest update

1/10/2019